# SDR PIDA06003

- Difficulty date: January 3, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 36,721 hours, 27,394 cycles
- System (JASC): 2210 · Autopilot System
- Part: Force Limiter
- Part number: 10618165
- Part serial: 890908
- Condition: Malfunctioned
- Location: Auto Pilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A & B AUTO PILOT DISCONNECTS.  REPLACED AILERON FORCE LIMITER PER MM 22-11-13.  OPS CHECKS GOOD.
